# SDR GTIA040452

- Difficulty date: May 12, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- Engine: Pwa JT8D*
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Part number: 59304645503
- Part serial: NK0M251
- Condition: Dented
- Location: Nr 1 Inlet
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 INLET COWL HAS A DENT AT 5 O`CLOCK POSITION.  REMOVED AND REPLACED NOSE COWL.
